# SDR CALA2022082602189

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A300*
- Aircraft serial: 1573
- Aircraft time: 61,196 hours, 26,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D534771500
- Condition: Corroded
- Location: Fr55 -10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TORSION BOX UPPER SURFACE WEB AT FR55 -10 STGR 38R-37R C ORRODED ON BOTTOM SURFACE (A3NB-53-4-6179). GENERATED BY V079881 AT HAECO LCQ PER NR 9296571 (26571). REMOVED AND REPLACED AFT CARGO PIT TORSION BOX COVER SHEET IAW A 319 SRM 81-42-11. GENERATED V052030 AND INSP BY V892285.
